Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Pain in arm, tongue and leg. Normal MRI and blood test. High triglycerides. Prescribed Ecosprin. Side effects?

Jan 2013
User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2003
Answered : 1658 Questions
Hello doctor,

iam 42 years old . 2 months back i , in office suddenly had a pain in my left arm/tongue/left leg. I consulted my doctor. He told it was a symptom of TIA. He conducted all test MRI/ blood test. everything came normal except TRIGLYCERIDES & homocystes came on higher side.
He prescibed me Met-neurobion, rozavel,ecosprin oneeach for 3 months.
Now that kind of problem has never re-occured. only i feel litttle weak and started to have little indigestion and acidity problem. is it because of these tablets. Also how long should i take these medicines & should i reconduct a blood test after 3 months. Please advice. thanks
Posted Mon, 24 Sep 2012 in Hypertension and Heart Disease
Answered by Dr. Mayank Bhargava 1 hour later
Thanks for posting your query.
Are you a smoker and taking another medicines apart from mentioned drugs?
Presence of pain on left side of body suggest some neurological involvement and strongly supports TIA (If it improves within 24 hours).
Presence of neurological deficit is not a good sign.
Deranged lipid profile and hyperhomocystienemia are the common cause of young age onset stroke.
Rozavel and Met-neurobion are the indicated and required medicines.
Treatment of hyperhomocystienemia includes use of folic acid and you have to take it life long as you have already a history of TIA.
Kindly mention the dose of rozavel. You should take Rozavel for the coming 3-6 months then you should undergo for repeat lipid profile. If triglycerides will come again in normal limit then keep watch on lipid profile by frequent testing. Once you will achieve normal range of lipid profile then stop your medicine only under guidance of your treating doctor. And then try to keep it in normal range by changing your life style and with medicine if required.
Life style modification include increased physical activity, low fat diet, stop smoking.
Yes...its true, your indigestion and acidity problems may be due to your medicine specially Ecosprin.
Ecosprin is an antiplatelet and generally advised for decreasing clot forming tendency.
This is required as per your disease status.
As such there is no study available regarding use of ecosprin after TIA, but clinically it should be continued for coming 2-3 years as you have positive TIA history.
As per my personal opinion, you should take it life long for your safety purpose.
Ecosprin is culprit for causing gastric disturbances and you should take it with meals.
It has been found and described in literature that side effects of ecosprin (ecosprin is also a NSAIDs) are more when another NSAID is also taken simultaneously.
You should change you diet and dietary habits (Ecosprin is must and you have to take, there is no alternate for you) such as:
Avoid tomatoes, citrus fruits, onion, garlic, tea, coffee, chocolates, oily and spicy foods.
Take soft diet (daliya and khichdi) and curd.
Keep 3 hours difference between meal and sleep.
Try to take your breakfast, lunch and dinner at correct time.
If needed, you should take proton pump inhibitors along with prokinetics.
I think I have answered most of your queries.
Put your views if any.
Best regards,
Dr. Mayank Bhargava

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor